| Model Number |
E360 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the e360 ventilator had an oxygen sensor alarm.There was no patient involvement.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair was completed at a non-medtronic location and the service provider (sp) replaced the o2 sensor, performed calibration and the ventilator in working condition.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.